Identities involving Golubev’s generalisation of the $\mu $-function
Portugaliae mathematica, Tome 29 (1970) no. 3, pp. 145-149
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{PORMA_1970__29_3_115120,
author = {Buschman, R.G.},
title = {Identities involving {Golubev{\textquoteright}s} generalisation of the $\mu $-function},
journal = {Portugaliae mathematica},
pages = {145--149},
year = {1970},
volume = {29},
number = {3},
mrnumber = {0292775},
zbl = {0237.10008},
language = {en},
url = {http://geodesic.mathdoc.fr/item/PORMA_1970__29_3_115120/}
}
Buschman, R.G. Identities involving Golubev’s generalisation of the $\mu $-function. Portugaliae mathematica, Tome 29 (1970) no. 3, pp. 145-149. http://geodesic.mathdoc.fr/item/PORMA_1970__29_3_115120/